# SDR SWAA2023081471776

- Difficulty date: June 26, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 63,739 hours, 37,814 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS 500D BTW STR 18R TO STR 19R LOWER FUSELAGE 2023-413018<[01] REPLACED SUPPORT BRACKET LOCATED BS 500D BTW STR 18R TO STR 19R LOWER FUSELAGE IAW B737 SRM 51-40-02 AND DWG 116A3010 REV: A . SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT BRACKET LOCATED BS 500D BTW STR 18R TO STR 19R LOWER FUSELAGE IAW B737 SRM 51-40-02 AND DWG 116A3010 REV: A . SEE INDIVIDUAL SIGN OFF BELOW.
